MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418); Thrombosis/Thrombus (4440); Facial Paralysis (4585)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an ischemic stroke.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The final angiogram revealed no flow was visible through the stent and thrombus was identified.The physician advanced a catheter beyond the stent and tissue plasminogen activator (tpa) was delivered followed by dilation with an unknown balloon.Subsequent angiography was taken of the cerebral vessels and flow was recognized.Post procedure, the patient experienced minor facial droop with the inability to squeeze left hand.The patient was sent for imaging for further evaluation.No further information was provided to boston scientific.
 
Additional Manufacturer Narrative
Updated fields: a3a- sex a3b- gender h6 - evaluation method codes; evaluation conclusion codes.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24083350
Report Number2124215-2026-02825
Device Sequence Number17618541
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)280131(10)18422741
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018422741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale